# SDR CALA2018041301159

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 79,306 hours, 30,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: 5757
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING THE R1 DOOR,  FOUND THE SLIDE LOOSE IN THE BUSTLE . WHEN THE DOOR WAS OPENED, THE SLIDE FELL OUT.   INSTALLED A NEW SLIDE IAW 25-62-44-400-803A, AND 52-10-00-860-001A. OPS CHECKED GOOD.
